# SDR CA970423018

- Difficulty date: April 11, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Mcauly B2D34C211
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Corroded
- Location: Blade Face
- Part time: 847 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. BLADE FACE REQUIRED GRINDING DUE TO CORROSION.
